Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A steady-state exterior Navier-Stokes problem that is not well-posed
HTML articles powered by AMS MathViewer

by Giovanni P. Galdi PDF
Proc. Amer. Math. Soc. 137 (2009), 679-684 Request permission

Abstract:

We prove that the exterior Navier-Stokes problem with zero velocity at infinity is not well-posed in homogeneous Sobolev spaces. This result complements and clarifies well-known previous results obtained by various authors.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 76D05, 76D03, 76D07
  • Retrieve articles in all journals with MSC (2000): 76D05, 76D03, 76D07
Additional Information
  • Giovanni P. Galdi
  • Affiliation: Department of Mechanical Engineering and Materials Science, University of Pittsburgh, Pittsburgh, Pennsylvania 15261
  • MR Author ID: 70660
  • Email: galdi@engr.pitt.edu
  • Received by editor(s): January 9, 2008
  • Published electronically: August 15, 2008
  • Additional Notes: This work was supported in part by NSF Grant #DMS-0707281.
  • Communicated by: Walter Craig
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 137 (2009), 679-684
  • MSC (2000): Primary 76D05, 76D03; Secondary 76D07
  • DOI: https://doi.org/10.1090/S0002-9939-08-09658-5
  • MathSciNet review: 2448590